About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 752760, 10 pages
http://dx.doi.org/10.1155/2013/752760
Research Article

Approximate Solution of LR Fuzzy Sylvester Matrix Equations

1College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China
2Department of Public Courses, Gansu College of Traditional Chinese Medicine, Lanzhou 730000, China

Received 4 September 2012; Revised 17 October 2012; Accepted 5 November 2012

Academic Editor: Hector Pomares

Copyright © 2013 Xiaobin Guo and Dequan Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaobin Guo and Dequan Shang, “Approximate Solution of LR Fuzzy Sylvester Matrix Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 752760, 10 pages, 2013. doi:10.1155/2013/752760